Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Sideris, Thomas C.
Long-time behavior of nonlinear elastic waves. Journées équations aux dérivées partielles (1995), Art. No. 4, 7 p.
Texte intégral djvu | pdf | Analyses MR 96j:35148 | Zbl 0885.35079

URL stable: http://www.numdam.org/item?id=JEDP_1995____A4_0

Bibliographie

[1] Christodoulou, D. Global solutions for nonlinear hyperbolic equations for small data. Comm. Pure Appl. Math. 39 (1986), 267-282.  MR 87c:35111 |  Zbl 0612.35090
[2] Ciarlet, P. Mathematical elasticity. Studies in mathematics and its applications, v. 20. New York : North-Holland (1988).  MR 89e:73001 |  Zbl 0648.73014
[3] Gurtin, M. E. Topics in finite elasticity. CBMS-NSF Regional Conference Series in Applied Mathematics, n° 35. Philadelphia : SIAM (1981).  MR 82i:73022 |  Zbl 0486.73030
[4] John, F. Blow-up for quasi-linear wave equations in three space dimensions. Comm. Pure Appl. Math. 34 (1981), 29-51.  MR 83d:35096 |  Zbl 0453.35060
[5] John, F. Formation of singularities in elastic waves. Lec. Notes in Physics, 195. P.G. Ciarlet and M. Rousseau eds. New York : Springer (1984), 190-214.  MR 85h:73018 |  Zbl 0563.73022
[6] John, F. Almost global existence of elastic waves of finite amplitude arising from small initial disturbances. Comm. Pure Appl. Math. 41 (1988), 615-666.  MR 89j:35087 |  Zbl 0635.35066
[7] John, F. and S. Klainerman. Almost global existence to nonlinear wave equations in three space dimensions. Comm. Pure Appl. Math. 37 (1984), 443-455.  MR 85k:35147 |  Zbl 0599.35104
[8] Klainerman, S. Uniform decay estimates and the Lorentz invariance of the classical wave equation. Comm. Pure Appl. Math. 38 (1985), 321-332.  MR 86i:35091 |  Zbl 0635.35059
[9] Klainerman, S. The null condition and global existence to nonlinear wave equations. Lec. in Appl. Math. B. Nicolaenco, ed. 23 (1986).  MR 87h:35217 |  Zbl 0599.35105
[10] Klainerman, S. and T. Sideris. On almost global existence for nonrelativistic wave equations in 3d. To appear in Comm. Pure Appl. Math.  Zbl 0867.35064
[11] Sideris, T. The null condition and global existence of nonlinear elastic waves. Preprint.  Zbl 01780474
Copyright Cellule MathDoc 2014 | Crédit | Plan du site